# SDR P5CA9500571

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Separated
- Location: Rt Inbd Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION, RIGHT WING INBOARD AFT FLAP OUTBOARD CORNER.  REPAIRED PER BOEING SRM 51-40-09.
